Aphoxe wrote:I am a 17 year old male, turning 18 next month. I have always held my stools as a child, I don't really know why, just have. This has led to serious constipatition that I have never really done anything about until about a month ago now when I had blood in my stool after I passed a very large stool. My Doctor also says that this has led to an enlargening of my Bowel as well. He recommended me to take Miralax so I do and was fine the first week. Now I feel terrible, headaches every day, weird spasms in my left side, gas, and the scariest was thin stools. When the stools are thin they tend to be very mushy and stuff and are about 1.25x the size of my middle finger, width and length, and there are lots of them when I go. I had these about a week ago, they went away after 2 days and stools were normal. I had diarreha last Sunday and they were normal throughout the week until this weekend when they started becoming thin and mushy again. I'm pretty scared since I have read that these can be a sign of Colon Cancer. I'm going back to doctor tomorrow to discuss these things but what should I do??
Most likely the Miralax causing the thin mushy stool. Pretty much what it does, so that you don't become constipated.
But definitely follow up with your doctors. If you continue to see any blood I'd talk with them about getting scoped.
Most likely it's not cancer, but there are other things such as diverticulitis that could cause similar issues. May just
be as simple as establishing a daily routine for bowel movement and dietary uptake of fiber.